# SDR CA080403004

- Difficulty date: March 31, 2008
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 6400 · Tail Rotor System
- Part: Trunnion
- Condition: Mismanufactured
- Location: Tail Rotor Servo
- Component: Servo
- Component part number: 212076004101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MFG WAS ADVISED THAT 14 PCS. OF 212-076-004-101 SERVO ACTUATOR, TAIL ROTOR HAD A MISMANUFACTURED DETAIL.  ONE OF THE SUSPECT UNITS WAS DELIVERED TO A CUSTOMER ON THE ACFT NOTED ABOVE. OTHER SUSPECT UNITS WERE ALSO DELIVERED TO CUSTOMERS.  THE 14 SUSPECT UNITS ARE SERIALIZED AS FOLLOW: HR3836H THROUGH HR3846H - HR3848H - HR3849H - HR3850H.
